Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Child is suffering from stomach cramps. Is it safe to use colic drop?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
I have and 8 week old baby who is suffering from stomach cramps. I have isolated that it is nothing I am eating. She was one month early and and is now twice her birth weight. I suspect that I may have an oversupply of milk from my little reading on the matter. Colic drops help are they okay to use for a period of time?
Posted Mon, 6 May 2013 in Child Health
Answered by Dr. E Venkata Ramana 18 minutes later

Thank you for your query on Healthcare Magic.

Around this age group in infants colic is common and it presents with stomach cramps.

You can give colic drops in prescribed dosage whenever it is required preferably 15 minutes before feeding.

During stomach cramps you can hold the baby tummy against your shoulder as this will relieve her stomach cramp.

Colic is not related to mother food or intake of excessive breast milk.

Nothing to worry and continue to give exclusive breast feeds to your baby.

Burp baby after each feed.

Hope I have answered your query, if you have any clarification please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor